Back on the Tallies…

Just back from the docs and that’s me back on the Citalopram… apparently this new doc thinks I was on too low a dose last time, so I’m starting on 10mg but going up to 20mg in two weeks. Been feeling a bit better the last few days, but I’m basically in the middle of the deepest depression I’ve been in for about three or four years…

So, if there’s anyone out there I’ve ignored, if there’s anything I’ve forgotten,  emails not replied to, deadlines missed, that sort of thing, over the last three weeks, I’m sorry, but I’ll hopefully get on top of things by the end of this week. And of course, there will no doubt be some strips to follow as I start back to therapy and try this whole thing again!

Advertisements
3 comments
  1. Hi. I too have been on citalopram for at least 10 years. Initially, 20mg. when I was in deep depression just like you. Now, I am on maintenance of 10mg. but I assure you that it will get better for you. I’ve been on almost every imaginable SSRI, SNRI, whatever and it was citalopram that had the least side effects. Just keep on with your cognitive-behavorial therapy and medication and you will lift from depression. I wish you well.

    • Thanks for your comment, I really appreciate it 🙂 last time around, I only took them for a cople of months, and the doctor has said that I’ve just not given it long enough, that I need to take them probably for at least six months to get any real benefit. I had CBT last time, short focussed therapy, and while it helped with the anxiety in some situations, it didn’t really resolve things and was kind of a temporary measure. This time I’m undertaking a longer course of person centred therapy, emotion focussed actually, which I think will suit my personality a lot more. We’ll see how it goes!

      • Good luck and also if one medicine won’t improve your condition in about 4-6 weeks (the time usually needed for it to kick in), just ask your therapist to change it to another. For example, citalopram has another variant escitalopram. if the the former didn’t lift you up from your symptoms, maybe the latter or any other ssri or snri will. All the best. And you are welcome! 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: